Couldn't find what you looking for?

TRY OUR SEARCH!

I'm going through the weight gain with that too.
Reply

Loading...

Hi, ditto with me, too......started on Singulair 12 days ago and was amazed how quickly it took care of my allergic rhinitis and bad cough,,....but noticed within a few days I felt bloated and gained almost 5 pounds in 12 days!!!! I was mortified,....I SWEAR this stuff IS a steroid...even tho they claim is ISN'T......I don't believe them....I've stopped taking it immediately....if the allergy symptoms come back,, I'll just take Claritin, and "deal" with it.....I'd rather suffer with it, then GAIN tons of weight...UGH!!
Reply

Loading...

Wow this sounds like me. I’m always thin. I have also been on it for about a month as my plastic surgeon prescribed it to me to stop scar tissue from building after a bilateral mastercomy a few years back. I feel so bloated and so uncomfortable and starting to look pregnant. I just googled this med and am shocked at all the comments maybe slowing scar tissue around my implants isn’t worth it thanks for all the comments. Eye opening
Reply

Loading...